# SDR CALA2023121103624

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 79,594 hours, 31,915 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8080505068
- Part serial: 25200924
- Condition: Faulty
- Location: Eng#2
- Part time: 719,641 hours, 708,655 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

ENG2 SENSOR FAULT CREW ALSO INDICATED THE ENG2 DID ROLL BACK AND RECOVERED. ATTACHING PFR TO LOG SFOEP INFO: ECM SHOWS SHIFT IN PB PLS RPL THE EEC AND PB FLEX LI NE AT THE EEC SEE IPC 73-22-49-89C OR IF PRE SB 73-0198 THEN IPC 73-22-49-89-A.  ADD FAULT: PBSTL SFOEP INFO: ADD AMM REF: 73-22-49-790-010-A & MT73-015  T.S PER TSM 71-00-00-810-809-A COMPLETED BOROSCOPE INSPECTION REF LOG 6492267. COMPLETED STEPS UP TO AND INCLUDING 4.D. (2) (B). VERIFIED PN AND SN AS WELL AS PROPER INSTALL OF #2 ENGINE EEC IN REF WITH AMM 73-22-34-400-010-A. UP TO EEC SYSTEM IDLE TEST (TASK 71-00-00-710-022-B) PERFORM LEAK CHECK AND BLOCKAGE CHECK ON PB SENSE LINE IN REF WITH AMM 73-22-49. NO LEAKS OR BLOCKAGE DETECTED. FOUND PB SENSE LINE #18 DAMAGED. SEE ATTACHED PICTURES. UPDATED TUBE ASSEMBLY PN 6A9043, M&E 31-7322-3-0014 REF. IPC 73-22-49-86A. ITEM 540E. REMOVED AND REPLACED PB SENSE LINE TUBE ASSEMBLY REF. AMM 73-33-49. PERFORMED ENG IDLE LEAK CHECK AND OPS CHECK OF #2 ENG FOR SENSE LINE PB 18. REF AMM 71-00-00-710-012-B. FOLLOWING EEC REPLACEMENT AND PB FLEX LINE PRESSURE TEST, PERFORM POWER ASSURANCE RUN FOR FAULT CORRECTION VERIFICATION IN ACCORDANCE WITH TSM 71-00-00-810-809-A STEP 4.D.(10). IF A STALL OCCURS, PROCEED WITH ANY STEPS OF THE TSM THAT HAVE NOT YET BEEN R AND R #2 ENGINE EEC IN REF WITH AMM 73-22-34-400-010-A. UP TO EEC SYSTEM IDLE TEST (TASK 71-00-00-710-022-B) AND A/C LAND TEST. PA
